Jump to content

Angelika_23

SUPPORTER
  • Content Count

    539
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Angelika_23

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Southwest Ohio

Recent Profile Visitors

3,441 profile views
  1. I don't know if you've thought about this option, but have you seen a chiropractor? I was having those horrible base of the skull headaches. I was nauseated and dizzy with them and light hurt my eyes. I regularly see a chiropractor for my back. (He's aware of my POTS and Chiari.) I told him about my horrible headaches and he was able to mostly make them go away. I only have about one bad headache per month now instead of almost daily. Anyway, that's something to think about. Good Luck!
  2. Thank you for the reply! I had the blood test yesterday morning. Now I wait.
  3. Hello, I've been having some trouble with POTS exacerbations, probably due to stomach issues. My gastroenterologist ordered a colonoscopy and the biopsy indicated possible early Celiac disease. I am getting a blood test tomorrow to test for Celiac disease. I am wondering if any other POTS person has had any experience with this? Thanks!
  4. Beware that you only use Afrin for 3 days, then discontinue or you will get terrible rebound affects. Our pulmonary doc was very very clear about this when we use it for my husband or the kids. Afrin is not meant for extended use. Good luck, Angela
  5. Hi Tessa, I am still going along with my original thinking on this. From what my doctor(s) have said, 1. If you have underlying health issues, you should get the H1N1 shot, not the nasal mist 2. The H1N1 shot is made exactly the same way as the "regular" flu shot. There is nothing "new" or "experimental" in it. 3. If we get the "regular" flu shot and tolerate it, then we should have no problem with the H1N1 shot. 4. In the next year or so, the "regular" flu shot will contain the H1N1 as well. 5. Here in the US, they are not using adjuvents Like I said, this is from my primary doctor and the bo
×
×
  • Create New...